Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Does snorting pain pills cause severe pain in ears and throat ?

i have been snorting pain pills for a year n now i have the most awful pian in my ears and throat every time i swallow. but tha pain stops after snorting a pill please help cant take it anymore. im 25 years old and have no medical problems
Asked On : Fri, 29 Jul 2011
Answers:  2 Views:  1113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
U might b sufferring from neuralgia ,a nerve related pain.also u need to visit a ENT specialist for thorough examination of ear n throat to rule out any mass or inflammation.plz do not take pain killers for so long as they can hav harmful side effects on body.
Kindly consult a neurologist or ENT surgeon as soon as possible.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcaremagic forum
you need to stop it first
better to consult ent doctor
it may be due to side effects of the drug or psychological problem
do regular exercise and drink more water .
i hope i have answered your question
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor